Kirkland Signature Extra Strength Rapid Release Pain Reliever, Acetaminophen 500mg, 400-Count

Add your review

$17.61

$17.61

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare


Price: $17.61
(as of Aug 26,2020 18:30:12 UTC – Details)



Same active ingredient and you get 400 ct Rapid Release Gelcaps. Pain Reliever/Fever Reducer. Fast Release/Fast Relief. Contains no aspirin. Aspirin free. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium and even ibuprofen.

Extra stregth
400 gelcaps

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Kirkland Signature Extra Strength Rapid Release Pain Reliever, Acetaminophen 500mg, 400-Count”

Your email address will not be published. Required fields are marked *

Kirkland Signature Extra Strength Rapid Release Pain Reliever, Acetaminophen 500mg, 400-Count

$17.61

Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0